# SDR REXA2014110301117

- Difficulty date: November 3, 2014
- Submitted: November 11, 2014
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 17,888 hours, 11,568 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Line
- Condition: Frayed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-25-260-100 LT OVERWING SAFETY LINE IS FRAYED.  REMOVED LT OVERWING SAFETY LINE IAW AMM 25-63-04-000-801-A02.  INSTALLED SERVICEABLE LINE IAW AMM 25-63-04-400-801-A02.
